# SDR SCNA20211018084

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: YC113
- Aircraft time: 54,384 hours, 36,440 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEFECT: LANDING GEAR LEVER WILL NOT MOVE UP AFTER TAKEOFF  RESOLUTION: FOUND GROUND SPOILER INTERLOCK VALVE LOWER SLIDER ASSY. DISCONNECTED . CONEECTED LOWER SLIDER ASSY SLEEVE AND SAFTIED IAW AMM 27-62-51. ADJUSTMENT AND FUNCTIONAL CHECK GOOD . ACCOMPLISHED GEAR SWING AND GEAR RETRACTED NORMALLY. OK FOR SERVICE.
